# SDR SWIA20250130112

- Difficulty date: November 12, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR25R BETWEEN FS319.0 AND FS333.0 AS MARKED     (C-CHECK RO 1/29/2025)    INSTALLED NEW STR 25R FROM FS280 TO FS333 REF CRJ-700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND SH670-31630 REV K. PERFORMED PRESSURE LEAK CHECK IAW CRJ700 AMM 21-31-00-910-801-A01. PRESSURE LEAK CHECK PASSEDCOMPLIED WITH TASK CARD 51-900-1002-SKY
